# SDR UIEA2019062814544

- Difficulty date: June 25, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 86,581 hours, 15,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 2020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 2020, RBL 98 SEAT TRACK FOUND CRACKED.  THE SEAT TRACK WAS REPAIRED IAW RI-53-00-13621 REV A, AND SRM 53-00-52-2R-6 REPAIR 6.
